Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 25, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Apr 22, 2015, 2:00 PM CDT for Kleberg County, Nueces County, San Patricio County, Texas. It was in force for 90 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2015, 2:00 PM CDT (19:00 UTC)
- Expired
- Apr 22, 2015, 3:30 PM CDT
- In force
- 90 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Kleberg County, TX, Nueces County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 29 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 2:23 PM CDT | FLASH FLOOD | Port Aransas, TX | SIGNIFICANT AMOUNT OF WATER FLOODING COTTER AVE |
| Apr 22, 2:32 PM CDT | FLASH FLOOD | Ingleside, TX | FLOODING AT TYNER AND TODD ST, 6TH ST BETWEEN AVE A AND ALANA, 1ST STREET AND HONEYSUCKLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.0 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 856 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
236
WGUS54 KCRP 221900
FFWCRP
TXC273-355-409-222030-
/O.NEW.KCRP.FF.W.0025.150422T1900Z-150422T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
200 PM CDT WED APR 22 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN NUECES COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHEASTERN SAN PATRICIO COUNTY IN SOUTH CENTRAL TEXAS...
NORTHEASTERN KLEBERG COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 330 PM CDT
* AT 157 PM CDT...EMERGENCY MANAGEMENT REPORTED A THUNDERSTORM
PRODUCING HEAVY RAINFALL WITH FLOODING ACROSS THE WARNED AREA. UP
TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY ACROSS PORTIONS OF THE SOUTH SIDE OF
CORPUS CHRISTI AND THE BARRIER ISLANDS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORPUS CHRISTI...PORT ARANSAS...INGLESIDE...ARANSAS PASS...
INGLESIDE ON THE BAY...PADRE ISLES COUNTRY CLUB...FLOUR BLUFF...
INGLESIDE--ARANSAS PASS...LA PALMERA MALL...CORPUS CHRISTI COUNTRY
CLUB...WALDRON FIELD...KINGS CROSSING GOLF COURSE...CHRISTUS SPOHN
HOSPITAL SOUTH...MUSTANG ISLAND STATE PARK...PADRE BALLI PARK...
CHAPMAN RANCH AND CC NAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2759 9725 2749 9735 2754 9754 2774 9736
2763 9734 2771 9731 2765 9722 2764 9720
2765 9720 2767 9723 2772 9716 2781 9722
2774 9714 2782 9708 2783 9724 2794 9718
2784 9705 2747 9728
$$
HART1 follow-up statement
025
WGUS74 KCRP 221947
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
247 PM CDT WED APR 22 2015
TXC273-355-409-221953-
/O.CAN.KCRP.FF.W.0025.000000T0000Z-150422T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NUECES TX-SAN PATRICIO TX-KLEBERG TX-
247 PM CDT WED APR 22 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN NUECES...SOUTHEASTERN SAN
PATRICIO AND NORTHEASTERN KLEBERG COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED. HOWEVER...WATER LEVELS WILL REMAIN HIGH
ACROSS MUCH OF THE AREA. AN AREAL FLOOD ADVISORY HAS BEEN ISSUED TO
REPLACE THE FLASH FLOOD WARNING.
LAT...LON 2759 9725 2749 9735 2754 9754 2774 9736
2763 9734 2771 9731 2765 9722 2764 9720
2765 9720 2767 9723 2772 9716 2781 9722
2774 9714 2782 9708 2783 9724 2794 9718
2784 9705 2747 9728
$$
HARTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 22, 12:41 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Apr 22, 12:41 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1241 PM CDT WED APR 22 2015 .DISCUSSION...TORNADO WATCH 94 COVERING MUCH OF SOUTH TEXAS AND THE ADJACENT COASTAL WATERS THROUGH 5 PM. THIS INCLUDES ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...KLEBERG...LIVE OAK...MCMULLEN...NUECSES...REFUGIO...SAN PATRICIO...AND VICTORIA COUNTIES...AND THE BAYS AND NEARSHORE WATERS EXTENDING OUT 20 NAUTICAL MILES FROM BAFFIN BAY TO PORT OCONNOR. && .AVIATION...ISOLATED TO SCATTERED CONVECTION DEVELOPING TO IMPACT TAF SITES FROM CRP-ALI-VCT. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND GUSTY WINDS...AND FREQUENT LIGHTNING STRIKES. SHOULD SEE ACTIVITY WANE THROUGH THE EVENING WITH THE LOSS OF HEATING. MVFR CIGS TO REMAIN POSSIBLE IN AND AROUND STORMS...WITH CIGS EXPECTED TO BRIEFLY REACH VFR THIS EVENING BEFORE LOWERING ONCE AGAIN OVERNIGHT. LRD TO REMAIN SOCKED IN AT IFR...BUT CIGS SHOULD LIFT SLIGHTLY THROUGH THE EARLY EVENING YET REMAIN WITHIN MVFR. PATCHY FOG TO BE POSSIBLE IN THE MORNING...WITH ISOLATED SHOWERS POSSIBLE FOR CRP-ALI-VCT BY MID MORNING. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 83 73 89 74 86 / 40 10 20 30 20 VICTORIA 83 72 89 72 85 / 40 20 20 30 40 LAREDO 88 73 98 75 93 / 20 10 30 40 20 ALICE 86 73 91 74 90 / 40 10 20 40 20 ROCKPORT 81 73 84 75 80 / 40 20 10 30 30 COTULLA 85 71 93 72 89 / 30 10 30 50 40 KINGSVILLE 84 74 90 75 89 / 40 10 20 30 20 NAVY CORPUS 81 74 85 74 81 / 40 10 10 20 20 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && CB/85...AVIATION
Hazardous weather outlook, Apr 22, 11:43 AM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1143 AM CDT WED APR 22 2015 TXZ229>234-239>247-231645- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1143 AM CDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT THROUGH 5 PM CDT FOR ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...KLEBERG...LIVE OAK...MCULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA COUNTIES. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THE SEVERE THUNDERSTORMS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE IN THE FORECAST DAILY THURSDAY THROUGH SATURDAY...THEN AGAIN SUNDAY NIGHT INTO MONDAY. ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE THURSDAY AFTERNOON INTO THURSDAY NIGHT AND AGAIN ON FRIDAY. WITH THE AMOUNT OF INSTABILITY AND SHEAR EXPECTED ON BOTH THURSDAY AND FRIDAY...AN ISOLATED TORNADO COULD BE POSSIBLE ALSO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THROUGH THE AFTERNOON. GMZ230-235-250-255-270-275-231645- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1143 AM CDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT THROUGH 5 PM CDT FOR THE MIDDLE TEXAS COASTAL BEND INCLUDING THE BAYS AND NEARSHORE WATERS EXTENDING OUT 20 NAUTICAL MILES FROM BAFFIN BAY TO PORT OCONNOR. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THE SEVERE THUNDERSTORMS. AN ISOLATED WATERSPOUT CAN NOT BE RULED OUT. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE IN THE FORECAST DAILY THROUGH SATURDAY...THEN AGAIN SUNDAY NIGHT INTO MONDAY. ALTHOUGH SEVERE WEATHER IS NOT ANTICIPATED...AN ISOLATED STRONG TO SEVERE THUNDERSTORM WITH DAMAGING WINDS OR HAIL CANNOT BE RULED OUT...ESPECIALLY THURSDAY NIGHT AND FRIDAY.
In the hours before
Local storm report, Apr 22, 1:35 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
135 PM CDT WED APR 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM FLASH FLOOD PORTLAND 27.88N 97.33W
04/22/2015 SAN PATRICIO TX NWS EMPLOYEE
WATER ACROSS LANG ROAD NEAR ELEMENTARY SCHOOL AND GETTING
WORSE. DITCHES ALONG MANY ROADS IN PORTLAND ARE QUICKLY
FILLING.
&&
HARTLocal storm report, Apr 22, 1:38 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
138 PM CDT WED APR 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM WATER SPOUT 6 ENE ARANSAS PASS 27.92N 97.05W
04/22/2015 GMZ235 TX PUBLIC
WATERSPOUT NEAR ARANSAS BAY PERSISTED FOR SEVERAL MINUTES
BEFORE DISSIPATING.
&&
HARTLocal storm report, Apr 22, 1:44 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
144 PM CDT WED APR 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM TSTM WND DMG 6 WSW ROBSTOWN 27.78N 97.75W
04/22/2015 NUECES TX LAW ENFORCEMENT
FARM PROPERTY DAMAGE NEAR INTERSECTION OF FM38 AND 81.
&&
HARTLocal storm report, Apr 22, 1:46 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
146 PM CDT WED APR 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM TSTM WND DMG 3 ENE PETRONILA 27.69N 97.59W
04/22/2015 NUECES TX EMERGENCY MNGR
POWER POLES DOWN ALONG FM665 AND FM43.
&&
HARTLocal storm report, Apr 22, 1:54 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
154 PM CDT WED APR 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM FLASH FLOOD 5 ENE CORPUS CHRISTI 27.80N 97.42W
04/22/2015 NUECES TX EMERGENCY MNGR
WATER FLOODING LEOPARD AND PEABODY. ALSO FLOODING ALONG
SPID FRONTAGE ROADS.
&&
HARTLocal storm report, Apr 22, 2:00 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
200 PM CDT WED APR 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD ROBSTOWN 27.80N 97.66W
04/22/2015 NUECES TX FIRE DEPT/RESCUE
DEEP WATER ACROSS MANY ROADS ACROSS ROBSTOWN.
&&
HARTThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 10:50 AM CDT | Special Weather Statement | CRP | La Salle | 40 min |
| Apr 22, 11:14 AM CDT | Special Weather Statement | CRP | Duval | 31 min |
| Apr 22, 11:25 AM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Live Oak, McMullen | 35 min |
| Apr 22, 11:39 AM CDT | Special Weather Statement | CRP | Jim Wells | 36 min |
| Apr 22, 12:00 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells | 45 min |
| Apr 22, 12:27 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Nueces, San Patricio | 33 min |
| Apr 22, 12:36 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Nueces, San Patricio | 114 min |
| Apr 22, 12:37 PM CDT | Special Weather Statement | CRP | Goliad, Victoria | 23 min |
| Apr 22, 12:41 PM CDT | Special Marine Warning | CRP | 94 min | |
| Apr 22, 12:53 PM CDT | Flash Flood Warning | CRP | Nueces, San Patricio | 112 min |
| Apr 22, 12:59 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 46 min |
| Apr 22, 1:45 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 30 min |
| Apr 22, 1:54 PM CDT | Special Marine Warning | CRP | 66 min | |
| Apr 22, 2:18 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 14 min |
| Apr 22, 2:25 PM CDT | Special Marine Warning | CRP | 95 min | |
| Apr 22, 2:42 PM CDT | Areal Flood Warning | CRP | Nueces, San Patricio | 2 hr |
| Apr 22, 2:51 PM CDT | River Flood Warning | CRP | Nueces | 42 hr |
| Apr 22, 3:11 PM CDT | Special Marine Warning | CRP | 94 min | |
| Apr 22, 3:34 PM CDT | Special Weather Statement | CRP | Karnes | 41 min |
| Apr 22, 3:44 PM CDT | Special Marine Warning | CRP | 46 min | |
| Apr 22, 3:54 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad | 21 min |
| Apr 22, 4:09 PM CDT | Flash Flood Warning | CRP | Goliad | 66 min |
| Apr 22, 4:14 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad, Refugio, Victoria | 31 min |
| Apr 22, 4:44 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Goliad, Refugio, Victoria | 31 min |
| Apr 22, 4:47 PM CDT | Special Marine Warning | CRP | 118 min | |
| Apr 22, 5:16 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Refugio | 44 min |
| Apr 22, 6:35 PM CDT | Special Marine Warning | CRP | 55 min | |
| Apr 22, 6:52 PM CDT | River Flood Warning | CRP | Goliad, Victoria | 24 hr |
| Apr 22, 6:52 PM CDT | River Flood Warning | CRP | Calhoun, Goliad, Refugio, Victoria | 48 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.